Generalizing Vaught sentences from ω to strong cofinality ω
Fundamenta Mathematicae, Tome 82 (1974) no. 2, pp. 105-119
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_82_2_105_119,
author = {M. Makkai},
title = {Generalizing {Vaught} sentences from \ensuremath{\omega} to strong cofinality \ensuremath{\omega}},
journal = {Fundamenta Mathematicae},
pages = {105--119},
year = {1974},
volume = {82},
number = {2},
doi = {10.4064/fm-82-2-105-119},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-82-2-105-119/}
}
M. Makkai. Generalizing Vaught sentences from ω to strong cofinality ω. Fundamenta Mathematicae, Tome 82 (1974) no. 2, pp. 105-119. doi: 10.4064/fm-82-2-105-119
Cité par Sources :